MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2816C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant stent graft system and an aneurx limb was implanted during the endovascular treatment of an abdominal aortic aneurysm.It was reported approximately 14 years post the index procedure, that the patient presented emergently experiencing abdominal pain.A ct scan revealed a type ia endoleak with a 96mm abdominal aortic aneurysm.Intervention was performed, and an endurant ii/iis cuff (etcf3636c49e) was placed in the right renal artery.The left renal artery was covered, and the right renal was stented.A final angiogram was conducted, and the type ia endoleak was resolved.Per the physician the cause of the type ia endoleak was anatomy related due to the patients aortic neck dilatation compromising the seal of the stent graft.No additional clinical sequalae were provided and the patient is fine.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5; additional information received: it was reported that the aneurysm size at index procedure was not available and it is unknown how much the aneurysm enlarged due to the type ia endoleak.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19243522
Report Number9612164-2024-02139
Device Sequence Number7412024
Product Code MIH
UDI-Device Identifier00613994762481
UDI-Public00613994762481
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2012
Device Model NumberENBF2816C166E
Device Catalogue NumberENBF2816C166E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date05/16/2024
Date Device Manufactured10/13/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale